People‎ > ‎Faculty Members‎ > ‎

Fatemah A. Alqallaf

   General Information

    Name:  Fatemah A. Alqallaf   
    Rank: Associate Professor 
    Tel: (+965) 2 498 5384 

Academic Credentials:
  • Ph.D. (Mathematics) 2003,University of British Columbia, Canada.
  • M.Sc. (Statistics) 1999, University of British Columbia, Canada.
  • B.A. (Mathematics) 1994, Kuwait University, Kuwait.
Research Interests:
  • Statistical Computing.
  • Robustness.
  • Data Mining.
  • Bayesian statistics.
Selected Publications:

Alqallaf, F.A., Huda, S., Mukerjee, R.
Causal inference from strip-plot designs in a potential outcomes framework
(2019) Statistics and Probability Letters, 149, pp. 55-62. 

Valiollahi, R., Raqab, M.Z., Asgharzadeh, A., Alqallaf, F.A.
Estimation and prediction for power Lindley distribution under progressively type II right censored samples
(2018) Mathematics and Computers in Simulation, 149, pp. 32-47. 

Raqab, M.Z., Bdair, O.M., Madi, M.T., Alqallaf, F.A.
Prediction of the remaining testing time for the generalized Pareto progressive censoring samples with applications to extreme hydrology events
(2018) Journal of Statistical Theory and Practice, 12 (2), pp. 165-187. 

Alqallaf, F., Agostinelli, C.
Robust Inference in Generalized Linear Models
(2016) Communications in Statistics: Simulation and Computation, 45 (9), pp. 3053-3073. 

Alqallaf, F., Ghitany, M.E., Agostinelli, C.
Weighted exponential distribution: Different methods of estimations
(2015) Applied Mathematics and Information Sciences, 9 (3), pp. 1167-1173. 

Ghitany, M.E., Alqallaf, F., Balakrishnan, N.
On the likelihood estimation of the parameters of Gompertz distribution based on complete and progressively Type-II censored samples
(2014) Journal of Statistical Computation and Simulation, 84 (8), pp. 1803-1812. 

Alqallaf, F., Huda, S.
Minimax designs for the difference between two estimated responses in a trigonometric regression model
(2013) Statistics and Probability Letters, 83 (3), pp. 909-915.

(updated March 2019)